# SDR CA980818004

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 311325201
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START, WHEN NR 2 ENGINE BLEED AIR SELECTED ON, THE CABIN FILLED WITH SMOKE.  THE ENGINE WAS SHUTDOWN.  INSPECTION FOUND THE NR 2 ENGINE P2.5 SWITCHING VALVE COVER AND SLEEVE GROOVED.  THE PARTS WERE REPLACED.
